# SDR SWAA2022012566631

- Difficulty date: June 6, 2017
- Submitted: January 25, 2022
- Operation: Air carrier
- Aircraft: N940WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36900
- Aircraft time: 27,760 hours, 16,552 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Fairing
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

#3 CANOE FAIRING HAS A CRACK ON THE INTERIOR SURFACE. / REPAIRED #3 CANOE FAIRING INTERIOR SURFACE PER SRM 57-53-70-2R-4 AND 51-70-04-2R-11 AND M.M. 51-21-81 SEE WIP'S AND SUB TASKS FOR INDIVIDUAL SIGN OFFS
